# SDR 05FDEA04357

- Difficulty date: December 16, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46635
- Aircraft time: 68,161 hours, 21,613 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP LOWER SKIN DENT FILLED WITH SEALANT AT XW234-238, 31" FWD OF TRAILING EDGE.  FOUND DENT TO BE OUT OF LIMITS, REPAIRED SKIN IAW DC10 SRM 57-00-00 VOL I.  SEE FEDEX NONROUTINE NR  N00295 OF WORK ORDER 00031297.
